# SDR A6WA2018091046046

- Difficulty date: September 8, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 34,942 hours, 33,874 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R1400846
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B FLAP, LOWER SKIN HAS GOUGE AND DENT. REPAIRED RIGHT I/B FLAP LOWER SKIN IAW REO 601R-57-52-1544 REV-.
